So you are probably around peak radiation side effects, and those start subsiding a couple of weeks after the radiation finished.
This can be quite a depressing period, because all the daily care and attention you've had over the last many weeks suddenly stops, which can make you fell forgotten and alone. It can take a while before you realise your radical treatment is now finished. Your local Macmillan or Maggies centre may run a couple of courses which are intended for people at your stage, call HOPE - one is a single course, and the other is 6 sessions weekly. These can be useful if you could use an emotional boost after radical treatment. You could also look for a local support group or one linked with the hospital.
You should be working on penile rehabilitation now, to protect from the effects of the hormone therapy, which with a gleason 9, I suspect is likely to go on for a while yet. If you are not able to have regular erections, ask for Tadalafil and a pump at your review. I would also suggest keeping up with pelvic floor exercises.
They won't be able to tell you much at your upcoming consultations, these are really for you to report back any side effects, and any resulting actions required. You probably won't find out how effective the radiotherapy was until you have finished the hormone therapy, and see what your PSA rises to when your testosterone returns, but the PSA tests for now are to find your lowest level post treatment PSA reading (nadir).
Anyway, good luck for the future.